MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
After the dcb00 model intraocular lens (iol) was partially inserted, a mark was detected in the central part of iol, which resulted in performing an incision enlargement to withdrawal the lens during the same procedure.The doctor did not use a backup lens to complete the procedure and the patient left aphakic.Although patient status post procedure is unknown there is no indication that medical intervention or surgical intervention was necessary to preclude permanent impairment of a body function or prevent permanent damage to a body structure.Patient information cannot be provided due to personal data protection policy/legislation.No further information is available.
 
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: information cannot be provided due to personal data privacy legislation/policy.Section a-3b patient gender: female section a-4 patient weight: information cannot be provided due to personal data privacy legislation/policy.Section a-5 patient ethnicity: information cannot be provided due to personal data privacy legislation/policy.Section a-6 patient race: information cannot be provided due to personal data privacy legislation/policy.Section d-6a date implanted: not applicable as the iol was not implanted.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section e-1 reporter telephone number: (b)(6) - field only accepts the us phone number format.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22215424
Report Number3012236936-2025-000168
Device Sequence Number20982903
Product Code HQL
UDI-Device Identifier05050474636040
UDI-Public(01)05050474636040(17)270730
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDCB00
Device Catalogue NumberDCB0000180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale